# SDR DL72S952604

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 7.25 INCH CRACK LT ELEVATOR UPPER SKIN ELEVATOR STA 120.00.  REPAIRED PER SRM 55-20-3 AND ID PER PS 900-5-1 NR 4.
